Table of Contents: Volume 48, 2005

Volume 48, Number 2 (161-330)
Irina Basalaeva, Hironobu Kimura and Takashi Nakazuka;
Cohomological Intersection Numbers for the Generalized Airy Functions at Veronese Points
pp. 161--181.
[full article ]
Shigeaki Koike and Hiroaki Morimoto ;
Optimal Consumption and Portfolio Choice with Stopping
pp. 182--202.
[full article ]
Takao Suzuki ;
Affine Weyl Group Symmetry of the Garnier System
pp. 203--230.
[full article ]
Tetsu Masuda ;
Special Polynomials Associated with the Noumi-Yamada System of Type A5(1)
pp. 231--246.
[full article ]
Takasi Senba
Blowup Behavior of Radial Solutions to Jager-Luckhaus System in High Dimensional Domains
pp. 247--271.
[full article ]
Hidetaka Sakai
A q-Analog of the Garnier System
pp. 273--297.
[full article ]
Gen-qiang Wang and Sui Sun Cheng ;
Existence of Periodic Solutions for a Neutral Differential Equation with Piecewise Constant Argument
pp. 299--311.
[full article ]
Abir El-Rabih ;
Existence of Local Analytic Solutions for Systems of Difference Equations with Small Step Size
pp. 313--330
[full article ]

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles